# SDR DHL97724009

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CANNOT MAINTAIN  MAX CONTINOUS THRUST THROUGH CLIMB-OUT ON NR 1 ENGINE.  ENGINE RUNS APPROX 80 DEGREES HOTTER THAN NR 2 OR NR 3.  REMOVED AND REPLACED ENGINE PER TASK MANUAL 71-01-17.
